Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On an inequality of mean curvatures of higher degree


Author: Bang-yen Chen
Journal: Bull. Amer. Math. Soc. 77 (1971), 157-159
MSC (1970): Primary 5374, 5390; Secondary 5345, 5399
DOI: https://doi.org/10.1090/S0002-9904-1971-12644-7
MathSciNet review: 0267491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, Sur la courbure totale des courbes fermées, Ann. Soc. Polon. Math. 20 (1947), 251-265. MR 10, 60. MR 25757
  • 2. B. -Y. Chen, On an inequality of T. J. Willmore, Proc. Amer. Math. Soc. (to appear). MR 266113
  • 3. B. -Y. Chen, On the total curvature of immersed manifolds. I: An inequality of Fenchel-Borsuk-Willmore(to appear). MR 278240
  • 4. S.-S. Chern and R. K. Lashof, On the total curvature of immersed manifolds, Amer. J. Math. 79 (1957), 306-318. MR 18, 927. MR 84811
  • 5. Werner Fenchel, Über Krümmung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929), no. 1, 238–252 (German). MR 1512528, https://doi.org/10.1007/BF01454836
  • 6. T. J. Willmore, Mean curvature of immersed surfaces. An. Ṣti. Univ. "Al. I. Cuza" Iasi. Secṭ. I a Mat. 14 (1968), 99-103. MR 38 #6496. MR 238220

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5374, 5390, 5345, 5399

Retrieve articles in all journals with MSC (1970): 5374, 5390, 5345, 5399


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12644-7

American Mathematical Society